Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (226 KB) | Metadata | Table of Contents | RSMUP summary
Volume 120, 2008, pp. 1–28
DOI: 10.4171/RSMUP/120-1

Published online: 2008-12-31

The Problem of Invariance for Covariant Hamiltonians

Jaime Muñoz Masqué[1] and M. Eugenia Rosado María[2]

(1) CSIC, Madrid, Spain
(2) Università di Firenze, Italy

The problem of invariance for the covariant Hamiltonians attached to first-order Lagrangian densities on the bundle of connections of a principal bundle and to first- and second-order Lagrangian densities on linear frame bundles, is solved.

No keywords available for this article.

Muñoz Masqué Jaime, Rosado María M. Eugenia: The Problem of Invariance for Covariant Hamiltonians. Rend. Sem. Mat. Univ. Padova 120 (2008), 1-28. doi: 10.4171/RSMUP/120-1